Vol. 41, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On right zero unions of commutative semigroups

Robert P. Dickinson

Vol. 41 (1972), No. 2, 355–364
Abstract

Let F = {Sr : r R} be a disjoint family of semigroups. One says that F has a right zero union (RZU) if there exists a semigroup S which is a disjoint union of the Sr where each Sr is a left ideal of S. This paper gives some theorems on RZU of commutative semigroups with special emphasis placed on commutative cancellative semigroups.

Mathematical Subject Classification 2000
Primary: 20M10
Milestones
Received: 7 January 1971
Revised: 28 June 1971
Published: 1 May 1972
Authors
Robert P. Dickinson